# SDR DALA2021060803135

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 67,514 hours, 31,020 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 SEAT 16D EMERGENCY LIGHT TRIM LOOSE WITH WIRES FOR LIGHT EXPOSED. CORRECTIVE ACTION: INSTALLED EPL HOUSING TRIM AS PER A320 CMM 25-23-51. TRIM SECURE. OK FOR SERVICE. (7436964)
